# SDR SWAA2013013112185

- Difficulty date: January 23, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A581054
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF HAS 2 EA PUNCTURES (MARKED) AND MULTIPLE DENTS ON UPPER SURFACE.  FLOOR PANEL 241UF WAS FOUND TO HAVE EXCESSIVE DAMAGE WHICH REQUIRED REPLACEMENT OF PART PER SRM 51-10-02-0G-0 PAR.9.A(1).  FABRICATED FLOOR PANEL 241UF PER BOEING
